MAUDE Adverse Event Report: SUNMED AP, LTD. CURAPLEX; CURAPLEX BVM, ADULT, MASK SIZE 5, UNIVERSAL CONNECTOR, 7FT O2 TUBING

SUNMED AP, LTD. CURAPLEX; CURAPLEX BVM, ADULT, MASK SIZE 5, UNIVERSAL CONNECTOR, 7FT O2 TUBING
Model Number 301-BVM1500
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Code (a): 4756 (appropriate impact term/code not available): resuscitation bag w/mask.The product involved in the report has not been returned for evaluation.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 03/feb/2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the information known at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife.Airlife has no independent knowledge of the event reported, but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the airlife holdings complaint database and identified as complaint- (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that an airlife product was defective or caused serious injury.
 
Event or Problem Description
It was reported that a plastic piece on the bag valve mask (bvm) broke off on several occasions, rendering the device unusable.No delay in therapy, harm, or injury was reported as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Code (a): 4756 (appropriate impact term/code not available): resuscitation bag w/mask the complaint product was not returned for physical evaluation; however, the reporter provided photographic evidence for review.Analysis of the submitted photo confirmed the reported defect.The investigation determined that the root cause was insufficient bonding strength of the upper cover.This condition was attributed to an inadequate height of the ultrasonic welding line, which resulted in incomplete or weakened bonding during assembly.Interim countermeasures (implemented (b)(6) 2025) reduced the upper limit of the welding height specification to increase welding strength and improve bond integrity.Implemented an additional in process inspection to verify tensile strength of the weld during production.Permanent countermeasure the design of the upper cover was modified to increase the height of the ultrasonic welding line.Mold adjustments have been completed, and verification activities are currently in progress to confirm effectiveness and process capability.A review of complaint history identified one complaint involving the same part number within 24 months.No additional trends were identified; monitoring will continue for any emerging trends.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided all information reasonably known as of 22 may 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by airlife represents all of the information known at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to airlife airlife has no independent knowledge of the event reported, but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the airlife complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement, and should not be considered to be an admission that an airlife product was defective or caused serious injury.

Brand Name
CURAPLEX
Common Device Name
CURAPLEX BVM, ADULT, MASK SIZE 5, UNIVERSAL CONNECTOR, 7FT O2 TUBING
Manufacturer (Section D)
SUNMED AP, LTD.
6-9 zhufeng rd., qiannan indus
qianwu town, doumen district
zhuhai guangdong, 51917 0
CH  519170
Manufacturer (Section G)
SUNMED AP, LTD.
6-9 zhufeng rd., qiannan indus
qianwu town, doumen district
zhuhai guangdong, 51917 0
CH   519170
Manufacturer Contact
candacy bush
2710 northridge dr. nw, suite a
grand rapids, MI 49544
MDR Report Key24246555
Report Number1314417-2026-00007
Device Sequence Number15867520
Product Code BTM
UDI-Device Identifier00812277035322
UDI-Public(01)00812277035322
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
NA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number301-BVM1500
Device Catalogue Number2442-BVM1500
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2026
Supplement Date Received by Manufacturer05/04/2026
Initial Report FDA Received Date02/03/2026
Supplement Report FDA Received Date05/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown